# SDR C2XA01IA414

- Difficulty date: December 13, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: ASNA214505
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3699, NUMBER 1 ENGING ON CLIMB OUT @ 200 FEET EXCEEDED 800 DEGREES C. ON ITT.  WE COULD ONLY MAINTAIN 45% TORQUE WITHOUT EXCEEDING THE ITT LIMITATION.  THEREFORE, RETURNED FO0R PRECAUTIONARY LANDING.  IAH.  MAINTENANCE REMOVED AND REPLACED A DAMAGED BAND CLAMP ON HP BLEED VALVE,PREFORMED A OPERATIONAL CHECK OF THE ENGINE,NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
